# SDR FDEA201808292250

- Difficulty date: August 29, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 27,727 hours, 15,164 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327048401400
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR PANEL 232VH HAS IMPACT DAMAGE. FABRICATED NEW FLOOR PANEL 232VH IAW DWG SRZ-25-005 REV N AND GMM 7-0-1000.
